American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Agavard Kh. Khachatryan and Khachatur A. Khachatryan. Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model. Trans. Moscow Math. Soc. 77 (2016) 87-106.
Abstract, references, and article information   
View Article: PDF

[2] Shi-Liang Wu and Cheng-Hsiung Hsu. Existence of entire solutions for delayed monostable epidemic models. Trans. Amer. Math. Soc. 368 (2016) 6033-6062.
Abstract, references, and article information   
View Article: PDF

[3] V. E. Fedorov and L. V. Borel. Solvability of loaded linear evolution equations with a degenerate operator at the derivative. St. Petersburg Math. J. 26 (2015) 487-497.
Abstract, references, and article information   
View Article: PDF

[4] Eduardo Hernández and Donal O’Regan. Global solutions for a new class of abstract neutral differential equations. Proc. Amer. Math. Soc. 143 (2015) 3561-3571.
Abstract, references, and article information   
View Article: PDF

[5] V. V. Vlasov and N. A. Rautian. Properties of solutions of integro-differential equations arising in heat and mass transfer theory. Trans. Moscow Math. Soc. 75 (2014) 185-204.
Abstract, references, and article information   
View Article: PDF

[6] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[7] V. V. Vlasov. On some classes of integro-differential equations on the half-line and related operator functions. Trans. Moscow Math. Soc. 73 (2012) 121-138.
Abstract, references, and article information   
View Article: PDF

[8] Eduardo Hernández and Donal O’Regan. On a new class of abstract impulsive differential equations. Proc. Amer. Math. Soc. 141 (2013) 1641-1649.
Abstract, references, and article information   
View Article: PDF

[9] Eduardo Hernández. $C^\alpha$-classical solutions for abstract non-autonomous integro-differential equations. Proc. Amer. Math. Soc. 139 (2011) 4307-4318. MR 2823076.
Abstract, references, and article information   
View Article: PDF

[10] Eduardo Hernández and Donal O'Regan. Existence results for abstract neutral functional differential equations. Proc. Amer. Math. Soc. 137 (2009) 3309-3318. MR 2515400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roland Schnaubelt. Parabolic evolution equations with asymptotically autonomous delay. Trans. Amer. Math. Soc. 356 (2004) 3517-3543. MR 2055745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Teresa Faria. Normal forms and Hopf bifurcation for partial differential equations with delays. Trans. Amer. Math. Soc. 352 (2000) 2217-2238. MR 1491862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James H. Liu. Singular perturbations of integrodifferential equations in Banach space . Proc. Amer. Math. Soc. 122 (1994) 791-799. MR 1287101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Olof J. Staffans. Well-posedness and stabilizability of a viscoelastic equation in energy space . Trans. Amer. Math. Soc. 345 (1994) 527-575. MR 1264153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Nistri, V. V. Obukhovskiĭ and P. Zecca. On the solvability of systems of inclusions involving noncompact operators . Trans. Amer. Math. Soc. 342 (1994) 543-562. MR 1232189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. M. Ruess and W. H. Summers. Operator semigroups for functional-differential equations with delay . Trans. Amer. Math. Soc. 341 (1994) 695-719. MR 1214785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wolfgang M. Ruess. The evolution operator approach to functional-differential equations with delay . Proc. Amer. Math. Soc. 119 (1993) 783-791. MR 1154248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tijun Xio and Jin Liang. A note on the propagators of second order linear differential equations in Hilbert spaces . Proc. Amer. Math. Soc. 113 (1991) 663-667. MR 1072350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. H. Martin and H. L. Smith. Abstract functional-differential equations and reaction-diffusion systems . Trans. Amer. Math. Soc. 321 (1990) 1-44. MR 967316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. G. Kartsatos and M. E. Parrott. A method of lines for a nonlinear abstract functional evolution equation . Trans. Amer. Math. Soc. 286 (1984) 73-89. MR 756032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yuly A. Saet. Geometrical properties of cones and the comparison of solutions of differential equations . Proc. Amer. Math. Soc. 88 (1983) 533-536. MR 699428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia